MAUDE Adverse Event Report: ORTHO & SURGICAL PRODUCTS ENTERPRISES S.A. ELBOW POSITIONER, IMMOBILIZER, BLUE PURR FOAM, W/METAL STAYS; RESTRAINT, PROTECTIVE

ORTHO & SURGICAL PRODUCTS ENTERPRISES S.A. ELBOW POSITIONER, IMMOBILIZER, BLUE PURR FOAM, W/METAL STAYS; RESTRAINT, PROTECTIVE
Model Number M7035-S
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "this patient had welcome sleeves on for iv protection.During a reposition, this rn noted that the metal bar had punctured through the welcome sleeve.Welcome sleeve was thrown away, skin check completed with no signs of injury at this time and a new welcome sleeve was placed." deroyal industries, inc.Requested return of the device but it was noted as not available for return.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.
 
Event or Problem Description
A user facility reported, "this patient had welcome sleeves on for iv protection.During a reposition, this rn noted that the metal bar had punctured through the welcome sleeve.Welcome sleeve was thrown away, skin check completed with no signs of injury at this time and a new welcome sleeve was placed.".
 
Additional Manufacturer Narrative
A user facility reported, "this patient had welcome sleeves on for iv protection.During a reposition, this rn noted that the metal bar had punctured through the welcome sleeve.Welcome sleeve was thrown away, skin check completed with no signs of injury at this time and a new welcome sleeve was placed." deroyal industries, inc.Requested return of the device but it was noted as not available for return.No pictures were available so condition of the product was unable to be confirmed.The device history record (dhr) and process records were reviewed and no issues were found during the review.Quality control inspections on 32 pairs were made over the lot under reference and no issues were found.An inventory check was also performed on 60 pairs and no issues were observed.The risk analysis was reviewed and found to be up to date.No updates were required.A complaint to sales ratio was conducted over the past two years and found to be (b)(4)%.Root cause: because the sample was unable to be returned and no issues were identified within the production records, no root cause could be determined.Corrective and preventive actions: because the root cause was unable to be determined, no corrective or preventive actions were taken.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
ELBOW POSITIONER, IMMOBILIZER, BLUE PURR FOAM, W/METAL STAYS
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
ORTHO & SURGICAL PRODUCTS ENTERPRISES S.A.
km 20.5 carretera a villa
zona 3 finca
morancito, villa canales 01065
GT  01065
Manufacturer (Section G)
ORTHO & SURGICAL PRODUCTS ENTERPRISES S.A.
km 20.5 carretera a villa
zona 3 finca
morancito, villa canales 01065
GT   01065
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key23815361
Report Number3010452421-2025-00002
Device Sequence Number13252681
Product Code FMQ
UDI-Device Identifier00749756113427
UDI-Public00749756113427
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM7035-S
Device Lot Number62098955
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown